# SDR REXA2019102391550

- Difficulty date: October 9, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON MID CAP ANGLE [ JUMPER/PROX-SENSOR/CONNECTOR-WIRING ANGLE ] IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)                                                              
"
"CORROSION LEVEL 2. CORROSION ON MID CAP ANGLE [ JUMPER/PROX-SENSOR/CONNECTOR-WIRING ANGLE ] IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA.WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 P6 A                                                  
"
